Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What medicine should I take for diarrhea ?

I have had diarrhea all day. It had mucus all around it and there was a tiny bit of blood . My back on the right side and front under ribs on right side hurt. It feels like someone is stabbing me.
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
it looks like you have dysentry, and your symptoms might be due to dehydration. You need a course of antibiotics like ciplox tz and you must take plenty of fluids esp pottasium rich one like coconut water. Consult a physician
Answered: Wed, 16 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You seem to be having Gastroenteritis. Take Tab. LOMOFEN thrice daily until the diarrhea stops. If they persist you may need antibiotics. Get yourself examined by a Physician. You will loose fluids, replace it by drinking plenty of water and Tender coconut to replace the electrolytes. Take Care.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor